# SDR UIEA2017011300020

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,008 hours, 23,354 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Light
- Part number: 43367310044227
- Part serial: NSN
- Condition: Inoperative
- Location: Anti Ice Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RT ENGINE ANTI-ICE VALVE LIGHT INOPERATIVE.   REMOVED AND REPLACED THE ANTI-ICE LIGHT ASSY. IAW AMM 33-11-00.  OPS CHECKED NORMAL.
